# SDR ASAA2021032034331

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 53,374 hours, 15,652 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6628
- Condition: Failed
- Location: Rt Fuel Tank
- Part time: 51,468 hours, 15,485 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TSR710555 FOUND #2 MAIN TANK COMPENSATOR PROBE BAD AT 63.25 PICO FARADS. GROUNDED - YES. REMOVED AND REPLACED #2 FQIS COMPENSATOR PROBE REFERENCE B737-800 AMM 28-41-21/401, OP CHECK GOOD. SYSTEM TEST GOOD REFERENCE AMM TASK 28-41-00-730-801.
